# SDR N6WA2025011502

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N541GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10238
- Aircraft time: 42,971 hours, 31,549 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON STR 6 L/H BETWEEN FS 1144.00 - FS 1162.00. REPAIRED STR 6 LH BETWEEN FS 1144.00 - FS 1162.00 IAW STS EA 79-2024-298 IR AND GOJET EO C550-53MR-043-O.
